# SDR 9JLA2021100723456

- Difficulty date: September 10, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N827JN
- Make and model: Cessna 560XL
- Aircraft serial: 5605223
- Aircraft time: 2,940 hours, 2,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: SL5042
- Condition: Broken
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE EXTERIOR MAIN ENTRY DOOR HANDLE WOULD NOT STOW. THE MAINTENANCE TEAM REMOVED AND REPLACED THE DOOR HANDLE SPRING WITH NEW. OPS CHECKS OK AND THE AIRCRAFT WAS RETURNED TO SERVICE
